# SDR 20001228SH002

- Difficulty date: December 11, 2000
- Submitted: December 28, 2000
- Operation: General aviation
- Aircraft: N1888V
- Make and model: Cessna 140
- Aircraft serial: 14068
- Engine: Cont C8512
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Condition: Leaking
- Location: Carburetor
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE FLEXIBLE FUEL HOSE WAS FOUND WET WITH FUEL NEAR ONE OF THE FITTINGS.  THE HOSE WAS NOT THAT OLD AND WAS MADE IN THE FIELD.  (X)
